Chills effect of Clindamycin

We have 607 consumer reports for Clindamycin. Chills effect occurred in 1%.

Patients statistics on Chills side effect for Clindamycin

Female
Male

Average weight in Lbs
139.44
186.66

Average height in Ft
5′ 5″
5′ 11″

Average age
45
39

Clindamycin Circle Diagram 9 consumers of 607 reported about Chills

  1. Leo K. Lieb says:
    4.0 rating

    Clindamycin for Diarrhea

    I have taken Clindamycin 4 days since I have no complaints at first. After about 1 1/2 weeks started the complaints (strong diarrhea, discolored bowel movement, sleep in the chair and partial chills) drugs such as loperamide have brought nothing …. have now lost within 1 week 5 kg! Has anyone a piece of advice in which any Theraie struck ????

    Side effects: Chills; Diarrhea
  2. Andrew L. Soucy says:
    4.0 rating

    Clindamycin for Dental treatment

    Dear people PLEASE read through.I have written down clyndamicin due to a root canal treatment and for about 12 months I suffer from severe diarrhea.Even what I eat no matter what drug I take nothing helps, especially there are no doctors who can help me.It is health very bad. I will sue these manufacturers the days have already informed my lawyer. It’s pure poison. Tomorrow I have a doctor appointment again I have to give kot samples. Well, let’s see what will happen. I have the most terrible thoughts in any case, no one should take this poison clyndamicin.,

    Side effects: Members hurt; Chills; Diarrhea
  3. Agnes S. Brown says:
    4.5 rating

    Clindamycin for Dental inflammation

    have clindamycin wg. get a purulent tooth to survive the holidays in which I was just staying. Already after the second tablet I was getting worse and worse. My muscles cramped, I felt sick and I had such a metal taste in my mouth that I did not like it anymore. In the evening I got chills and stomach ache. only after discontinuing the drug, the symptoms slowly passed. But even now after almost 10 days I still do not feel very well. Since taking it, I also feel some old surgical scars as very unpleasant to painful. However, I suffer from fibromyalgia and may therefore react particularly strongly.

    Side effects: Metal taste; Chills; Stomach pain
  4. Matthew D. Huffman says:
    3.0 rating

    Clindamycin for Dental treatment

    My doctor prescribed clindamicyn 600 mg for 7 days 3 times a day … the first 2-3 days left. on the 4th day it started … nausea, severe headache, dizziness, chills, tremors, too low blood pressure, anxiety and, and, and, and the ambulance came and immediately drove me to hospital because of too low blood pressure. .I have discontinued the tablets since yesterday and I’m not feeling better. on the contrary, the symptoms are still there only that today more have come to it like extreme fatigue pressure on the eyelids and severe appetite …

    Side effects: Tremble; Chills; Headache; Dizziness; Nausea
  5. Keith E. Ricker says:
    5.0 rating

    Clindamycin for Dental inflammation

    There were no side effects when using clindamycin 600 (3 times daily). Only on the 6th day it suddenly came to massive diarrhea which was then treated with perentarol. On the 9th day after the end of the treatment (we were on vacation in Majorca), the diarrhea came back abruptly, followed by severe kidney pain, blood in the urine, chills and a strong fever. The next day bubbles were added to the entire upper lip. The whole thing led to a doctor’s visit to Mallorca, where they tried with infusions to get things under control. The tooth has helped but has never had an antibiotic with such side effects. I for myself will never use this drug again !! And I’ll allow myself a nice letter to Ratiopharm.

    Side effects: Chills; Fever; Fatigue; Diarrhea
  6. Diane M. Vasquez says:
    5.0 rating

    Clindamycin for Tonsillitis

    Clindamycin 600mg, dosage: half a tablet 3 times a day. I have to take the medicine for purulent tonsillitis. Clindamycin is already the second antibiotic I had to take because of tonsillitis. The week before, I already took cefaclor, but this had no effect at all. On penicillin I react basically badly, which is why it ever fell away. So I went to the doctor again and this then prescribed me the clindamycin. The first two days of treatment were pretty good and except for a slight pressure in my stomach, I was not feeling very bad, I was just a little tired. From the third day of taking the sore throat and the inflammation were better in itself, but then started the side effects …. I noticed that I had lost some weight already on the morning of the third day, but I have not thought much of it, because I did not suffer from diarrhea or the like …. Rather, the drug tore my circulation more and more to the ground. On the said third day of taking I was already no longer able to leave the house, because I was constantly dizzy and I suffered from recurring nausea. From there it became progressively worse, the circulation did not want to join, I got chills, sweats, tachycardia, could not concentrate anymore, barely read through visual disturbances, color contrasts caused me a great headache and drowsiness, I felt somehow bedridden. Today, on the fifth day of treatment, I decided to drop it off tomorrow evening as I have lost 4 pounds within 5 days now … without diarrhea, without much exercise and despite regular meals. A drug for stomach or intestine my doctor had not prescribed me additionally. This is the second worst antibiotic I ever had to take and next time I will ask for another alternative.